# SDR DXTA200702508

- Difficulty date: September 28, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 2,887 hours, 2,236 cycles
- Engine: Pwc PW545B
- Engine time: 2,887 hours, 2,236 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 31J285704
- Part serial: TR1796
- Condition: Inoperative
- Location: Rt Engine Bleed
- Part time: 2,887 hours, 2,236 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT EEC INOP ON TAKEOFF ROLL AND COULD NOT REACH TAKEOFF POWER SETTING IN MANUAL POSITION.  REMOVED & REPLACED R/H BLEED TORQUE MOTOR. RAN A/C FOR LEAK & OPS CHECKS. SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ENG MAKES POD IN BOTH MANUAL & AUTO. ALL WORK DONE I.A.W. PWC 545B M/M 71-00-00.
